Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Celexa side-effects/headaches

Posted by Tammy on June 20, 1999, at 21:23:22

In reply to Re: Celexa side-effects/weight gain, posted by Kel on June 20, 1999, at 14:56:49

I was about an hour and 30 min late taking my celexa today and had a headache...has this happened to anyone else? I was gone allday and take mine and night so I thought I would be ok.I guess I have to take them with me from now on!!

I have heard alot about weight gain and weight lose.....Does it make some of you not feel hungry that has lost and to the ones that has gained does it make you more hungry,or does it just MAKE you gain weight? I hope I don't gain anything...I can stand to lose some myself!! This just adds to my worries :(




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Tammy thread:3323